# SDR F3LA98003

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307FL
- Make and model: Boeing 737-36Q
- Aircraft serial: 28760
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bolt
- Part number: NAS11048
- Condition: Missing
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

SEA - FLT 640 - AIR TURN BACK.  FLIGHT CREW REPORTED LEADING EDGE FLAPS/SLATS WOULD NOT FULLY RETRACT WHEN TRAILING EDGE FLAPS SELECTED TO '0' DEGREES.  MAINTENANCE FOUND BOLT (P/N NAS1104-8), NUT (P/N NAS6794W), AND WASHER (P/N 960D416) MISSING FROM THE LEADING EDGE CONTROL VALVE (REF:  BOEING 737-300 PARTS CATALOG 27-81-81-01).  REPLACED NUT AND BOLT ASSEMBLY, RAN OPERATIONAL CHECK PER MM 27-81-00, PAGE 501, AND SYSTEM CHECKED OKAY.  NOTE:  'THE BOLT IN QUESTION WAS LYING LOOSE IN THE PANEL AREA OF THE CONTROL VALVE WITH NO NUT OR WASHER IN SIGHT.  THE BOLT CAME OUT OF THE ACTUATOR.  TIME ON THE AIRCRAFT - LESS THAN 100 HOURS OUT OF BOEING, A NEW ONE.  AEG, MIDO SAF5-300 ALERTED.....'.  (X)
